Translator Disclaimer
March 2007 A question of van den Dries and a theorem of Lipshitz and Robinson; not everything is standard
Ehud Hrushovski, Ya'acov Peterzil
J. Symbolic Logic 72(1): 119-122 (March 2007). DOI: 10.2178/jsl/1174668387

Abstract

We use a new construction of an o-minimal structure, due to Lipshitz and Robinson, to answer a question of van den Dries regarding the relationship between arbitrary o-minimal expansions of real closed fields and structures over the real numbers. We write a first order sentence which is true in the Lipshitz-Robinson structure but fails in any possible interpretation over the field of real numbers.

Citation

Download Citation

Ehud Hrushovski. Ya'acov Peterzil. "A question of van den Dries and a theorem of Lipshitz and Robinson; not everything is standard." J. Symbolic Logic 72 (1) 119 - 122, March 2007. https://doi.org/10.2178/jsl/1174668387

Information

Published: March 2007
First available in Project Euclid: 23 March 2007

zbMATH: 1118.03027
MathSciNet: MR2298474
Digital Object Identifier: 10.2178/jsl/1174668387

Rights: Copyright © 2007 Association for Symbolic Logic

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 1 • March 2007
Back to Top